# SDR UIEA201000098

- Difficulty date: December 16, 2009
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 35,385 hours, 4,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR ACCOMPLISHED DURING D-CHECK.  DURING INSPECTION OF DATUM ACFT, CRACK WAS FOUND ON THE FLOOR SUPPORT AT BS 2020, BL 0- PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 53-60-53-2R-1 FIG 201.1 . PERFORM A DETAIL VISUAL INSP OF THE FLOOR SUPPORT AT BS 2020 (BL 0) BULK CARGO COMPARTMENT TO DETERMINE THE EXTENT OF THE DAMAGE.  ACCOMPLISH REPAIR FOR THE BULK CARGO COMPARTMENT FLOOR SUPPORT AT BS 2020 (BL 0) SRM 53-60-53-2R-1, FIG 201.
